# SDR 9718049854

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RECYCLED GEAR.  AFTER APPROXIMATELY 50 MINUTES INTO FLIGHT, THE LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT GEAR UPLOCK PROXIMITY HARNESS AND SENSOR.  GEAR OPERATION AND INDICATION CHECKED OK.
